# SDR VNAA202210061111

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 14,283 hours, 13,025 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Part number: 2322H000005
- Part serial: NGL198415
- Condition: Unserviceable
- Location: 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON APPROACH WHEN GEAR HANDLE SELECTED DOWN. REMOVED AND REPLACED MAIN LANDING GEAR LEVER IAW AMM 32-31-01-000/400-801. REMOVED AND REPLACED MAIN LANDING GEARS SELECTOR VALVE IAW AMM 32-32-10-000/400-801 OPS TEST AND LEAK TEST GOOD.
